# SDR SWAA2021091400228

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 707 Lbl63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT PASSENGER CABIN BS707 LBL63 WL202. ; / [01] REMOVED FASTENER AT B.S 707 LBL63 WL202 IAW SRM 51-40-02-OG-O; [02] REMOVED CORROSION ON UPPER SURFACE OF ANGLE IN A 1'X1'X.004' AREA AT B.S 707 LBL63 WL202 IAW SRM 51-10-02-OG-0. NO SRM ALLOWABLE DAMAGE LIMITS EXISTS. ORIGINAL THICKNESS IS .080; MEASURED WITH ATS 1225; S/N: NSN; DUE 07/2022; ATS 2501 S/N: A19335647; DUE 03/2022; [03] VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. NO SRM LIMITS.; [04] EDIT TO STEP 2; ORIGINAL THICKNESS IS .071' IAW SRM 53-40-51-01-2; FIG 3; [05] VERIFIED; [06] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.068' ADJACENT TO 0.071'. EQUIP ID#: ATS2031 S/N: 170515011; [07] PERFORMED GVI OF REWORK AREA- NO ADDITIONAL DAMAGE NOTED; [08] UPDATED MEASUREMENT TABLE; [09] REFER TO FAULT TTG8Q005ZHVL WHERE EA 21-153-02309 WAS ADDED AS A SUBTASK.; [10] VERIFIED REFER TO FAULT TTG8Q005ZHVL WHERE EA 21-153-02309 WAS ADDED AS A SUBTASK.
